Alert archive / Nebraska / Tornado Warnings in 2015
Tornado Warning 3, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at May 3, 2015, 8:56 PM CDT for Nemaha County, Nebraska. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 3, 2015, 8:56 PM CDT (01:56 UTC)
- Expired
- May 3, 2015, 9:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Nemaha County, NE
The radar
The Omaha radar (KOAX), 112 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 3, 9:00 PM CDT | HAIL 1 | Johnson, NE | |
| May 3, 9:20 PM CDT | HAIL 1.5 | Johnson, NE | HAS BEEN HAILING AT LEAST 15 MINUTES |
| May 3, 9:35 PM CDT | HAIL 1.75 | 5 W Auburn, NE | FROM SPOTTER RELAYED TO EMERGENCY MANAGER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 552 J/kg
- Mixed-layer CIN
- -245 J/kg
- Mixed-layer LCL
- 2278 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
690
WFUS53 KOAX 040156
TOROAX
NEC127-040230-
/O.NEW.KOAX.TO.W.0003.150504T0156Z-150504T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
856 PM CDT SUN MAY 3 2015
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN NEMAHA COUNTY IN SOUTHEASTERN NEBRASKA...
* UNTIL 930 PM CDT
* AT 856 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER JOHNSON...OR 32 MILES NORTHWEST OF FALLS
CITY...MOVING EAST AT 15 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
JOHNSON AROUND 905 PM CDT.
AUBURN AROUND 930 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE 7
MILES SOUTH OF AUBURN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 218 AND 232.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 23 AND 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4033 9607 4043 9606 4045 9576 4027 9577
TIME...MOT...LOC 0156Z 277DEG 10KT 4040 9604
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
FOBERT1 follow-up statement
758
WWUS53 KOAX 040223
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
923 PM CDT SUN MAY 3 2015
NEC127-040230-
/O.CON.KOAX.TO.W.0003.000000T0000Z-150504T0230Z/
NEMAHA NE-
923 PM CDT SUN MAY 3 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR WEST
CENTRAL NEMAHA COUNTY...
AT 922 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER JOHNSON...OR 30 MILES NORTHWEST OF FALLS CITY...
MOVING EAST AT 10 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
WEST CENTRAL NEMAHA COUNTY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 221 AND 232.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 26 AND 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4037 9603 4043 9606 4045 9576 4034 9577
TIME...MOT...LOC 0222Z 271DEG 9KT 4041 9595
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
FOBERTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 3, 7:47 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, May 3, 7:47 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 747 PM CDT SUN MAY 3 2015 .SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT) ISSUED AT 336 PM CDT SUN MAY 3 2015 A WEAK MID LEVEL VORT MAX CONTINUES TO DRIFT EAST ACROSS CENTRAL NEBRASKA THIS AFTERNOON. THIS HAS SPARKED A FEW ISOLATED THUNDERSTORMS OVER SOUTHEAST NEBRASKA WHICH CONTINUE TO STRUGGLE TO HOLD TOGETHER. OTHERWISE...A MID LEVEL TROUGH CONTINUES TO SWING EAST ACROSS THE SOUTHERN CANADIAN PRAIRIE PROVINCES WHILE A STRONGER TROUGH DIGS OFF THE CALIFORNIA COAST. AT THE SURFACE...A COLD FRONT EXTENDS FROM SWRN MN THROUGH SOUTHEASTERN SD AND INTO SOUTHWESTERN NEBRASKA. AHEAD OF THIS IN THE WARM SECTOR...SFC DEWPOINTS REMAIN IN THE MID TO UPPER 50S WITH SOME LOWER 60S POOLING ACROSS THE CWA. WITH INCREASING INSTABILITY THIS AFTERNOON DUE TO HEATING...WE CANNOT RULE OUT A FEW ISOLATED THUNDERSTORMS THROUGH THE LATE AFTERNOON INTO THE EARLY EVENING. WE WILL BE LACKING DEEP LAYER SHEAR SO WE DO NOT ANTICIPATED ANY REAL ORGANIZED SEVERE WEATHER...MAINLY JUST A FEW ISOLATED STRONG STORMS. THE SFC FRONT WILL STALL ACROSS NORTHERN KANSAS OVERNIGHT AND REMAIN STATIONARY UNTIL MONDAY AFTERNOON AS IT BEGINS TO DRIFT NORTH. AT THE SAME TIME..THE ABOVE MENTIONED MID LEVEL SHORTWAVE TROUGH OFF THE CALIFORNIA COAST WILL BEGIN TO EJECT IMPULSES ACROSS THE SOUTHWESTERN STATES AND TOWARD EASTERN COLORADO. STORMS MAY BE ONGOING EARLY IN THE DAY ALONG THE FRONT BUT THE SEVERE RISK WILL INCREASE WITH PEAK HEATING DURING THE AFTERNOON ALONG SFC CONVERGENCE NEAR THE BOUNDARY. DEEP LAYER BULK SHEAR VALUES WILL INCREASE TO NEAR 35 TO 40 KTS ACROSS SOUTHEAST NEBRASKA BY AFTERNOON AS WELL. ALL OF SOUTHEAST NEB/SOUTHWEST IOWA HAVE BEEN OUTLOOKED IN A SLIGHT RISK FOR DAY 2. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 336 PM CDT SUN MAY 3 2015 THE BOUNDARY CONTINUES TO PUSH NORTH THROUGH THE DAY TUESDAY...EXTENDING ACROSS THE NORTHERN CWA BY MID DAY GIVING THE REGION A CONTINUE CHANCE FOR SHOWERS AND THUNDERSTORMS AS UPPER LEVEL TROUGH BECOMES NEGATIVELY TILTED AS THE BASE MOVES THROUGH NEW MEXICO/SOUTHERN COLORADO. STRONG WARM/MOIST LOW LEVEL FLOW AHEAD OF THIS WILL BRING CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH THE WEEK IN WARM AIR ADVECTION REGIME. THETA-E AXIS WILL EXTEND THROUGH THE FORECAST AREA WITH PW'S AROUND 1.25 TO 1.50" THROUGH THE EARLY PART OF THE WEEK. ANY OF THE STRONGER STORMS WILL HAVE THE POTENTIAL TO PRODUCE MODERATE TO HEAVY RAINFALL. AN ACTIVE REMAINDER OF THE WEEK AND NEXT WEEKEND LOOK ACTIVE AS WELL WITH PIECES OF SHORTWAVE ENERGY EJECTING OUT INTO THE CENTRAL PLAINS AS A SOUTHWESTERN TROUGH DIGS ACROSS THE FOUR CORNERS REGION. && .AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 729 PM CDT SUN MAY 3 2015 UNSETTLED WEATHER WILL CONTINUE THROUGH THE FORECAST PERIOD. WEAK UPPER LEVEL DISTURBANCES WILL BE MOVING THROUGH THE AREA. A COLD FRONT WILL MOVE SOUTHEAST AND STALL OVER NORTHERN KANSAS AND THEN MOVE NORTHWARD AS A WARM FRONT ON MONDAY. THUNDERSTORMS ARE EXPECTED AT KLNK THROUGH 10Z....AND THEN AGAIN AFTER 16Z. THUNDERSTORMS ARE POSSIBLE AT KOMA AFTER 18Z ON MONDAY. KOFK IS EXPECTED TO BE WELL BEHIND THE FRONT AND NOT EXPECT THUNDERSTORMS THROUGH 05/00Z. HOWEVER CLOUD CEILINGS WILL LOWER TO OVC050 BY 04/21Z. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...KERN LONG TERM...KERN AVIATION...SMITH
Hazardous weather outlook, May 3, 4:10 PM CDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 410 PM CDT SUN MAY 3 2015 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-041115- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 410 PM CDT SUN MAY 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND MONDAY THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE OVER EASTERN NEBRASKA LATE THIS AFTERNOON IN RESPONSE TO A COLD FRONT MOVING THROUGH THE OUTLOOK AREA. A FEW STORMS MAY EVEN APPROACH OR BECOME SEVERE LATE THIS AFTERNOON AND BE ACCOMPANIED BY LARGE HAIL AND DAMAGING WINDS. DURING THE EARLY EVENING HOURS...NON-SEVERE THUNDERSTORM ACTIVITY SHOULD BE MOVING ACROSS SOUTHWEST IOWA. SEVERE STORMS ARE POSSIBLE ON MONDAY AFTERNOON...PRIMARILY ALONG AND SOUTH OF INTERSTATE 80. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY ADDITIONAL CHANCES OF THUNDERSTORMS ARE IN THE FORECAST THROUGH THE REMAINDER OF THE WEEK. A FRONTAL BOUNDARY WILL BE THE FOCUS FOR STORMS INTO MONDAY NIGHT...SOME OF WHICH COULD BE SEVERE...ESPECIALLY ACROSS SOUTHEAST NEBRASKA. RIPPLES OF ENERGY MOVING OUT ACROSS THE PLAINS FROM THE SOUTHWEST COULD TRIGGER STORMS IN THE PERIOD FROM TUESDAY THROUGH SATURDAY. THE HIGHEST CHANCES FOR SEVERE STORMS APPEAR TO BE WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR EVENING...BUT PLEASE PASS ALONG REPORTS OF LARGE HAIL OR DAMAGING WINDS. STORM SPOTTER ACTIVATION MAY BE NEEDED MONDAY AFTERNOON AND EVENING ACROSS SOUTHEAST NEBRASKA AND SOUTHWEST IOWA.
In the hours before
Local storm report, May 3, 8:03 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
803 PM CDT SUN MAY 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 5 SSW PENDER 42.04N 96.75W
05/03/2015 E2.00 INCH CUMING NE TRAINED SPOTTER
&&
DNIETFELLocal storm report, May 3, 8:17 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
817 PM CDT SUN MAY 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM HAIL LINCOLN 40.82N 96.69W
05/03/2015 E1.75 INCH LANCASTER NE EMERGENCY MNGR
HAIL AT 33RD AND YANKEE HILL.
&&
LANDSVORKLocal storm report, May 3, 8:21 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
821 PM CDT SUN MAY 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL WALTHILL 42.15N 96.49W
05/03/2015 E1.00 INCH THURSTON NE EMERGENCY MNGR
&&
LANDSVORKSpecial weather statement, May 3, 8:24 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
824 PM CDT SUN MAY 3 2015
NEZ033-043-044-040215-
DODGE NE-COLFAX NE-CUMING NE-
824 PM CDT SUN MAY 3 2015
...SPECIAL WEATHER STATEMENT...
AT 823 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HOWELLS...OR 30 MILES NORTHEAST OF COLUMBUS...MOVING EAST AT 20 MPH.
HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SCRIBNER...DODGE...HOWELLS...SNYDER AND DEAD TIMBER STATE RECREATION
AREA.
THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 120 AND
129.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4182 9701 4181 9663 4170 9659 4165 9669
4169 9702
TIME...MOT...LOC 0123Z 276DEG 19KT 4175 9695
NIETFELDLocal storm report, May 3, 8:46 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
846 PM CDT SUN MAY 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TORNADO 1 N ADAMS 40.47N 96.51W
05/03/2015 GAGE NE LAW ENFORCEMENT
TORNADO CROSSING HIGWAY 77 NORTH OF CORTLAND.
&&
LANDSVORKLocal storm report, May 3, 8:47 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
847 PM CDT SUN MAY 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TORNADO 2 NE ADAMS 40.48N 96.48W
05/03/2015 GAGE NE STORM CHASER
&&
LANDSVORKThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:11 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Platte | 17 min |
| May 3, 7:19 PM CDT | Severe Thunderstorm Warning | OAX | Cuming | 19 min |
| May 3, 7:23 PM CDT | Severe Thunderstorm Warning | OAX | Cuming | 37 min |
| May 3, 7:29 PM CDT | Severe Thunderstorm Warning | OAX | Johnson | 31 min |
| May 3, 7:40 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Stanton | 19 min |
| May 3, 7:44 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Otoe | 46 min |
| May 3, 7:46 PM CDT | Areal Flood Advisory | OAX | Cuming | 3 hr |
| May 3, 7:55 PM CDT | Severe Thunderstorm Warning | OAX | Thurston | 39 min |
| May 3, 7:59 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe | 31 min |
| May 3, 8:08 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Otoe | 37 min |
| May 3, 8:24 PM CDT | Special Weather Statement | OAX | Cuming | 51 min |
| May 3, 8:30 PM CDT | Tornado Warning | OAX | Gage, Johnson, Lancaster | 30 min |
| May 3, 8:31 PM CDT | Severe Thunderstorm Warning | OAX | Thurston | 29 min |
| May 3, 8:33 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe | 42 min |
| May 3, 9:01 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Otoe | 29 min |
| May 3, 9:02 PM CDT | Areal Flood Advisory | OAX | Johnson, Lancaster, Nemaha, Otoe | 3 hr |
| May 3, 9:29 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Pawnee | 46 min |
| May 3, 9:31 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha | 29 min |
| May 3, 10:04 PM CDT | Severe Thunderstorm Warning | OAX | Sarpy, Saunders | 41 min |
| May 3, 10:06 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha | 24 min |
| May 3, 10:15 PM CDT | Severe Thunderstorm Warning | OAX | Saunders | 30 min |
| May 3, 10:55 PM CDT | Special Weather Statement | OAX | Gage | 50 min |
| May 3, 11:23 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Pawnee | 37 min |
| May 3, 11:41 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy, Saunders | 34 min |
| May 3, 11:53 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saunders | 26 min |
| May 4, 12:17 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 28 min |
| May 4, 12:25 AM CDT | Severe Thunderstorm Warning | OAX | Otoe | 35 min |
| May 4, 1:11 AM CDT | Special Weather Statement | OAX | Nemaha, Otoe | 49 min |
| May 4, 1:21 AM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe | 24 min |
| May 4, 2:35 AM CDT | Areal Flood Advisory | OAX | Johnson, Nemaha, Otoe | 4 hr |
| May 4, 6:02 AM CDT | Special Weather Statement | OAX | Cass | 43 min |
Nearby
Tornado Warnings in Nebraska, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.